# SDR AWXA200400097

- Difficulty date: January 7, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM AT BS 296, LBL 11, WL 208.  MAINTENANCE REMOVED CORRODED FLOORBEAM BS 296, LBL 11, WL 208; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8, PG 1 & 38.
